# SDR CALA0001424

- Difficulty date: September 21, 2000
- Submitted: September 21, 2000
- Operation: Air carrier
- Aircraft: N13891
- Make and model: Doug DC-9-82
- Aircraft serial: 49102
- Aircraft time: 52,772 hours, 29,173 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Punctured
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND SUB FLOOR PUNCTURED AT FS 170, RBL 15.5, 21, 26, 36, AND 41.  THE PUNCTURED AREAS WERE CUT OUT IAW SRM 53-01, FIGURE 1.  A DOUBLER WAS INSTALLED AT EACH LOCATION IAW SRM 53-14-1, FIGURE 4, 51-30-4, 51-10-3, AND 51-30-2.
